Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo...

I have only been on Depo for almost two months. Havent gotten my period and i should of got it 2 weeks ago, im not pregnant (i took a test) but has anyone ever had their period just stop because of depo or your period was delayed?

Answer Question
 
MomAt15woah

Asked by MomAt15woah at 6:34 PM on Jan. 20, 2009 in Health

Level 4 (32 Credits)
Answers (10)
  • hmmmm...I don't much care for the depo shot. It has a pretty high failure rate! My friend got pregnant with TWINS, while on the depo shot, and she followed the instructions on when to get it, to a T. And she was only 19..and ended up a single mother. I would strongly recommend taking an actual pill, unless you can't due to medical reasons. If you have trouble remembering to take the pill, there's actually alarms you can keep with you now..in your purse etc. You can set it for the same time every day...in the evening is best. Sorry I didn't actually answer your questions, but I thought I'd share with you what she went through.
    Anonymous

    Answer by Anonymous at 6:37 PM on Jan. 20, 2009

  • I didnt have my period the whole year I was on the depo shot. I was happy though, the monthly thing can be a pain sometimes
    Krystle21

    Answer by Krystle21 at 6:38 PM on Jan. 20, 2009

  • i'm on the depo...and i don't have a period..so your fine!! when ur on the depo 70% of the people on the shot don't have there periods...they might bleed just a little when it gets closer to ur due date for another shot
    nicole0709442

    Answer by nicole0709442 at 6:39 PM on Jan. 20, 2009

  • just member to take your calcium pills though!! everyday!!!
    nicole0709442

    Answer by nicole0709442 at 6:41 PM on Jan. 20, 2009

  • I was on depo for several years and never had my period. I stopped doing the depo shot because it has serious bad side effects. If you don't know about the side effects I seriously recommend you looking up that information.
    Anonymous

    Answer by Anonymous at 6:49 PM on Jan. 20, 2009

  • I too was on the depo shot, had no periods and had some serious lingering side effects in cluding issues with stomach pain, migraine headaches and I gained more than 60 lbs on depo and cannot seem to lose it.

    Be very careful while using this. I know of several women who have secondary infertility problems after this.
    Anonymous

    Answer by Anonymous at 8:24 PM on Jan. 20, 2009

  • yes i havent had my period at all and i quite the depo befor my daughter turned one and i still dont have a period the depo can mess you up in many ways
    henderson20

    Answer by henderson20 at 4:14 PM on Jan. 21, 2009

  • I use to be on depo, I didn't have a period at all, which in my opnion is not healthy for your body. I also was moody and gained over 70lbs. I was told it makes your body think it is pregnant, SO no period, moodiness, weight gain ect. It also caused me to have trouble concieving, my Dr told me because of the depo, was why I wasnt getting pregnant, and i had to take fertility drugs!!!
    Med109

    Answer by Med109 at 7:05 PM on Jan. 24, 2009

  • The depo sucks. My body thought that I was pregnant with full blown preg. symptoms (like morning sickness and all kinds of other stuff) I ended up in the hospital because of the pain and dehydration. It sucked, but no I didn't have a period the whole time I was on it. It is normal to go without one.
    cutiepieusa879

    Answer by cutiepieusa879 at 12:37 AM on Jan. 26, 2009

  • depo often makes you not have a period
    miss_nevin

    Answer by miss_nevin at 2:40 AM on Feb. 17, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.